# SDR SWAA2022081627428

- Difficulty date: July 9, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE ACCESS PANEL 431AL AT LT WING 2022-381062 / [01] REMOVED AND REPLACED SEAL PLATE ACCESS PANEL 431AL AT LT WING IAW B737-700 SRM51-40-02-0G-0.;[02] TASK COMPLETED
